# SDR USAA2014032500001

- Difficulty date: March 24, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 2,471 hours, 1,073 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11240
- Condition: Low Pressure
- Location: R4 Door
- Part time: 2,471 hours, 1,073 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS PANEL REPORT SLIDE 4R PRESS LOW.  SERVICED 4R DOOR ASSIST BOTTLE IAW AMM 52-22-00-614.  FAULT CLEARED, OK FOR SERVICE.
